2 doctors weighed in:

For yeast any terconazole side effects?

2 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Yes and no....

For the most part, no problems for most patients.
However, it can rarely cause signifcant liver issues, and more importantly, it inhibitis part of the c-p450 ssytem in the liver and can elevate blood levels of many medicines. Let your pharmacist know what you are taking, or your prescribing doctor to make sure you have no interactions.

In brief: Yes and no....

For the most part, no problems for most patients.
However, it can rarely cause signifcant liver issues, and more importantly, it inhibitis part of the c-p450 ssytem in the liver and can elevate blood levels of many medicines. Let your pharmacist know what you are taking, or your prescribing doctor to make sure you have no interactions.
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors